# SDR MWEA96653

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114051
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND 3 LIGHTNING STRIKES ON TOP OF FUSELAGE RIGHT SIDE BETWEEN FS 160 AND FS 200 AT LONGERON 5 LOCATION.  REPAIRED LIGHTNING STRIKE WITH INTERNAL DOUBLER REPAIR IAW DC9 SRM 53-04 FIG 38 VIEWS H, I, SRM 51-30-2.
